# SDR AALA202412109617

- Difficulty date: November 13, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 35,126 hours, 15,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER LOBE RAIL ASSEMBLY AT STA 500I, FROM LBL 24 TO STA RBL 24. REPLACED RAIL ASSEMBLY PER AARD 51-00-05-1 AND SRM 51-40-02.
